# SDR USAA920080180

- Difficulty date: December 25, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 27,483 hours, 14,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON, PILOT REPORT - CORROSION ON CABIN DUMMY RAIL, BS 605 / FR 12 - BS 709 / FR 16, +Y503.  REPLACED CABIN DUMMY RAIL, BS 605 / FR 12 - BS 709 / FR 16, +Y503 IAW A319 SRM 51-72-11.
